Just purchased phen caps, I have a friend who said it worked well. But, I come to find that it has only been on the market since April of this year. I'm a bit leary of continuing use of it. I just started on Monday, my stomach has been hurting and I feel nauseated. Does anyone have a good experience to share using Phen Caps? I want to know that it works before I continue taking them. Thanks
Phentermine - Has Anyone Taken Phen Caps?
I'm afraid since you checked phentermine you're not going to get the correct answers. Phentermine is a prescription medication that is a controlled drug. What you've purchased are diet pills with herbs and chemicals. It is possible that they are causing nausea. The manufacturer says they work along with diet and exercise.
Hey there, I've been taking phen caps for almost 3 months and haven't had any side effects like that... did u change anything else with your diet, or are you on any other medications? I have really liked them so far, I was taking phentermine before phen caps and then switched over when my script was done. I've lost almost 40 pounds in the 3 months, and I really don't exercise much, do eat well though and control my portions. I suppose everyone is different, so that's a factor, but I am seeing results from them... I hope this helps you out!
Hey! I'm taking phen caps, I have been for 4 weeks now and I've lost 7.8 pounds in that time. I feel a lot more energetic and my appetite is lower for sure. I know phentermine has bad side effects but I haven't heard of any with phen caps and I haven't had any but I guess it's possible you have an allergy to one of the ingredients, or maybe it's just a coincidence if you're changing your diet too that could affect it. I would stop them a couple days but continue with your new diet if you can and then try and discover what the cause is
My mom ordered these and took them for 3 days before I had to take her to the emergency room! She has classic stroke symptoms and after 2 days of testing they determined that the cause was the phen caps. DO NOT TAKE these! She is a very healthy woman and nothing like this has ever happened. It was very scary. Lose weight the smart way!
I have been taking phen caps for 2 weeks. I have experienced the reduced appetite and a n increase in energy. However, I also have been having headaches and my eyelids have been twitching like crazy. It may be due to the caffeine. I have been taking 1 pill a day with breakfast but I am going to start taking half a pill with breakfast and the other half with lunch. Hopefully that will help. I'll update in a couple of weeks.
So far I've lost 10 pounds on them. To combat what I think was caffeine side effects I cut out coffee. I also started drinking A LOT more water but I can't give up my bud light just yet. But the headaches and eye twitching have stopped. I havent been able to take them for the last 3 days because I'm on antibiotics due to a spider bite and my dr says to wait until I am off of them to continue. At least the antibiotics are suppressing my appetite too. I'm eloping next week and hope to lose 2 more pounds.
I am taking the S-Phenomenon Caps for a month I did experience the stomach pain and feeling nausea and a little dirhrea but after a week it all went away I lost 7 lbs in a weeKS time and still loosing weight now my dr prescribed my pills because they are a controlled substance and you have to see a physician hope my information help you decide be blessed
- Phentermine Information for Consumers
- Phentermine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Phentermine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Mar 2015 • 1 answer
Posted 12 May 2015 • 2 answers
Posted 19 Jun 2015 • 1 answer
Posted 2 Aug 2015 • 0 answers
Posted 19 Jun 2016 • 1 answer